# SDR DL72S991190

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE HAZE IN CABIN, LT PACK UNCONTROLLABLE OVERHEAT.  CHECKED LT PACK SYS AND CONTROLLER, ACM CKS OK.  RAN PACK CK OK.  UNABLE TO DUPLICATE HAZE.
